Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 63, NWS Norman, OK

April 10, 2016Foard County, Knox County, Texas

NWS Norman, OK issued this severe thunderstorm warning at Apr 10, 2016, 7:44 PM CDT for Foard County, Knox County, Texas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2016, 7:44 PM CDT (00:44 UTC)
Expired
Apr 10, 2016, 8:30 PM CDT
In force
46 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Foard County, TX, Knox County, TX

The radar

The Altus AFB radar (KFDR), 102 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 8:11 PM CDTHAIL 2.52 N Truscott, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 3:31 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
2814 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
-63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

718 
WUUS54 KOUN 110044
SVROUN
TXC155-275-110130-
/O.NEW.KOUN.SV.W.0063.160411T0044Z-160411T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CDT SUN APR 10 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KNOX COUNTY IN NORTHERN TEXAS...
  SOUTHWESTERN FOARD COUNTY IN NORTHERN TEXAS...

* UNTIL 830 PM CDT

* AT 743 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHEAST
  OF CHALK...MOVING EAST AT 50 MPH.

  HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CROWELL AND TRUSCOTT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3392 10005 3405 9967 3377 9959 3374 10000
      3383 10000 3384 10005
TIME...MOT...LOC 0043Z 251DEG 45KT 3380 10006 

HAIL...2.00IN
WIND...60MPH
 
$$

03
1 follow-up statement
947 
WWUS54 KOUN 110107
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT SUN APR 10 2016

TXC155-275-110130-
/O.CON.KOUN.SV.W.0063.000000T0000Z-160411T0130Z/
KNOX TX-FOARD TX-
807 PM CDT SUN APR 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN KNOX AND SOUTHWESTERN FOARD COUNTIES...

AT 807 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF
TRUSCOTT...MOVING EAST AT 20 MPH.

HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
CROWELL AND TRUSCOTT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3405 9967 3377 9959 3374 10000 3386 10000
TIME...MOT...LOC 0107Z 265DEG 19KT 3380 9990 

HAIL...2.00IN
WIND...70MPH
 
$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:27 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 10, 6:27 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
627 PM CDT SUN APR 10 2016

.DISCUSSION...

&&

.AVIATION...
THUNDERSTORMS ARE EXPECTED MUCH OF TONIGHT AND EARLY MONDAY OVER
WESTERN AND CENTRAL OKLAHOMA. AN UPPER-LEVEL WAVE WILL BRING
SEVERAL ROUNDS OF THUNDERSTORMS ACROSS SOUTHWEST AND CENTRAL
OKLAHOMA WHILE A SLOWLY-MOVING COLD FRONT ASSOCIATED WITH
THUNDERSTORMS MOVES THROUGH NORTHERN OKLAHOMA INTO CENTRAL
OKLAHOMA BY EARLY MONDAY. GENERALLY MVFR CONDITIONS ARE EXPECTED.
A CHANCE FOR SHOWERS AND THUNDERSTORMS REMAINS MONDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 155 PM CDT SUN APR 10 2016/

DISCUSSION...
NOT MUCH HAS CHANGED REGARDING THE FORECAST THROUGH TONIGHT. STILL
EXPECT MOIST CONVECTION ACROSS SW OK/W N TX BY THIS AFTERNOON AS
INITIAL MID LEVEL SHORTWAVE TROUGH LIFTS OUT OF WEST TX. ELEVATED
STORMS HAVE ALREADY DEVELOP NEAR LUB. THERE COULD BE SOME ISOLATED
DEVELOP ALONG PREFRONTAL TROUGH ACROSS NORTHERN OK, BUT EXPECT
MORE WIDESPREAD ACTIVITY ALONG THE ACTUAL COLD FRONT NEAR OR JUST
AFTER SUNSET AS IT MOVES INTO OK. THE MAIN THREAT THROUGH TONIGHT
WILL BE VERY LARGE HAIL, ESPECIALLY ACROSS SW AND CENTRAL OK. THE
TORNADO THREAT WILL REMAIN LOW, BUT LOW LEVEL SHEAR WILL INCREASE
WITH THE LLJ THIS EVENING ALONG WITH LOWERING LCLS. AGAIN, THE
MAIN AREA OF CONCERN APPEARS TO BE SW/S AND CENTRAL OK THROUGH
ABOUT 10 PM. A COMPLEX MAY DEVELOP ALONG THE FRONT TONIGHT AND
PUSH SOUTH ACROSS PORTIONS OF N CENTRAL OK AND NE OK, WITH SHOWER
AND STORM CHCS CONTINUING THROUGH THE EARLY MORNING HOURS ALONG
AND NORTH OF I40.

THE THREAT OF SEVERE STORMS WILL RETURN EARLY TOMORROW AFTERNOON
ACROSS CENTRAL AND SE OK AS THE MAIN VORT MAX ENTERS SW OK. THE
ACCOMPANYING SFC LOW IS STILL EXPECTED TO BE POSITIONED SOMEWHERE
OVER SOUTH CENTRAL OK, WITH A DRYLINE EXTENDING SOUTH ALONG I35
AND A COLD FRONT NEAR I40. THE MAIN THREAT WILL AGAIN BE DAMAGING
HAIL WITHIN THE WARM SECTOR, BUT ANY REMNANT BOUNDARIES COULD
RESULT IN A LOCALIZED LOW TORNADO THREAT. TOMORROW'S FORECAST WILL
DEPEND GREATLY ON WHAT TRANSPIRES THROUGH TONIGHT AND EARLY
TOMORROW MORNING.

MOST SIGNIFICANT RAIN CHANCES WILL LIKELY COME TO END END NEAR
SUNSET TOMORROW AS THE FRONT PUSHES INTO WESTERN NORTH TEXAS. MUCH
COOLER AND DRIER AIR WILL ACCOMPANY IT FOR TUE. THE NEXT MID TO
UPPER SHORTWAVE TROUGH WILL AGAIN LIFT OUT OF WEST TX/SE NM LATE
TUE THROUGH WED INTO THE RED RIVER REGION. MOISTURE APPEARS
LIMITED TO ALONG AND SOUTH OF THE RED RIVER FOR NOW, BUT WOULD NOT
BE SURPRISED IF SCHC POPS NEED TO BE SPREAD NORTH A BIT TO NEAR
THE I40 CORRIDOR BY EARLY WED AM.

SHORTWAVE RIDGING WILL FOLLOW THE LAST WAVE THUR-FRI, WHILE A DEEP
UPPER TROUGH ENTERS THE NW CONUS. THIS TROUGH WILL IMPACT THE
SOUTHERN PLAINS THIS WEEKEND, ALONG WITH A DRYLINE AND WEAK COLD
FROPA. SEVERE WEATHER APPEARS POSSIBLE WITH THIS SYSTEM RIGHT NOW,
ALONG WITH WIDESPREAD RAINFALL.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  59  65  40  64 /  70  60  10   0
HOBART OK         55  65  39  65 /  50  20  10   0
WICHITA FALLS TX  61  77  45  67 /  40  20   0   0
GAGE OK           48  55  34  65 /  60  50   0   0
PONCA CITY OK     53  61  34  64 /  80  50  10   0
DURANT OK         66  78  49  67 /  30  50  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

26/09/09
Hazardous weather outlook, Apr 10, 5:24 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
524 PM CDT SUN APR 10 2016

OKZ004>048-050>052-TXZ083>090-112230-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
524 PM CDT SUN APR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE STORMS THROUGH TONIGHT ACROSS
PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS... WITH A SLIGHT RISK
ACROSS MUCH OF THE REST OF THE AREA.

LOCATION...
THE ENHANCED RISK AREA IS SOUTH AND WEST OF A LINE FROM CHEYENNE
AND TALOGA... TO NEAR ENID AND GUTHRIE... TO SHAWNEE AND PAULS
VALLEY OKLAHOMA... THEN NORTH OF A LINE FROM PAULS VALLEY AND
DUNCAN OKLAHOMA... TO WICHITA FALLS... TO CROWELL TEXAS. A SLIGHT
RISK SURROUNDS THE ENHANCED RISK... INCLUDING THE REST OF THE AREA
EXCEPT FOR PARTS OF NORTHWEST AND SOUTHEAST OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 4 AM
MONDAY.

IMPACTS...
LARGE DAMAGING HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING WIND
GUSTS UP TO 70 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS.
THERE IS ALSO A LOW CHANCE OF TORNADOES... MAINLY FROM 8 PM SUNDAY
TO 2 AM MONDAY.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE INTO
PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS THROUGH EARLY
EVENING. ANOTHER AREA OF STORMS ARE EXPECTED TO DEVELOP ALONG A FRONT
IN NORTHERN OKLAHOMA THIS EVENING. THUNDERSTORMS WILL CONTINUE TO
DEVELOP AND MOVE ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH
TEXAS OVERNIGHT INTO MONDAY MORNING. STRONG TO SEVERE STORMS WILL
REMAIN LIKELY INTO MONDAY MORNING WITH LARGE HAIL AND DAMAGING
WIND GUSTS THE PRIMARY CONCERNS. A TORNADO OR TWO COULD ALSO BE
POSSIBLE LATER THIS EVENING INTO THE OVERNIGHT HOURS.

.SPOTTER AND EMERGENCY MANAGEMENT INFORMATION STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL BE ONGOING THROUGH THE MORNING HOURS MONDAY
ACROSS PORTIONS OF NORTHERN AND EASTERN OKLAHOMA. A FEW OF THESE
STORMS MAY BECOME STRONG TO SEVERE WITH HAIL UP TO THE SIZE OF
QUARTERS AND WIND GUSTS TO 60 MPH.

ANOTHER ROUND OF SEVERE STORMS WILL BE POSSIBLE MONDAY AFTERNOON
AND EARLY EVENING ACROSS PARTS OF OKLAHOMA. HOWEVER... THE
POTENTIAL FOR SEVERE STORMS MONDAY WILL LIKELY DEPEND ON WHAT
HAPPENS SUNDAY NIGHT INTO MONDAY MORNING.

AS THE MORNING ACTIVITY PUSHES EAST... EXPECT THE ATMOSPHERE TO
RECOVER AS THE DRY LINE BEGINS TO REGROUP THROUGH NOON OVER PARTS
OF SOUTHERN OKLAHOMA AND NORTHERN TEXAS. ONCE AGAIN...
INSTABILITY WILL INCREASE AS WARM MOIST AIR COLLECTS AHEAD OF THE
BOUNDARY OVER SOUTHEASTERN OKLAHOMA. AS A RESULT... THERE IS AN
ENHANCED RISK OF SEVERE STORMS IN ATOKA AND BRYAN COUNTIES WITH A
SLIGHT RISK GENERALLY SOUTH AND EAST OF A LINE FROM CALVIN TO ADA
TO LAKE TEXOMA. THERE IS ALSO A MARGINAL RISK SOUTH AND EAST OF A
LINE FROM STILLWATER AND GUTHRIE... TO EL RENO AND LAWTON
OKLAHOMA... TO HENRIETTA TEXAS.

IF SEVERE STORMS DEVELOP MONDAY AFTERNOON... THEY WILL LIKELY
BEGIN IN THE EARLY TO MID AFTERNOON HOURS. WIND SHEAR AND
INSTABILITY WILL SUPPORT THE DEVELOPMENT OF LARGE HAIL UP TO THE
SIZE OF TENNIS BALLS AND DAMAGING WINDS WITH THE STRONGEST
STORMS. THERE WILL ALSO BE A LOW RISK OF TORNADOES WITH THE
HIGHEST POTENTIAL IN PARTS OF SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA.

THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY NIGHT INTO WEDNESDAY.
THUNDERSTORMS CHANCES WILL THEN RETURN TO THE AREA FRIDAY AND
CONTINUE INTO THE WEEKEND.

.FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS WILL DEVELOP ON MONDAY ACROSS
WESTERN NORTH TEXAS DUE TO GUSTY NORTH WINDS. NEAR CRITICAL FIRE
WEATHER CONDITIONS WILL DEVELOP AGAIN ON FRIDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ/MAXWELL/BARNES

In the hours before

Local storm report, Apr 10, 6:40 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT SUN APR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND GST     4 SE HOBART             34.99N 99.05W
04/10/2016  M60 MPH          KIOWA              OK   ASOS

&&

MAHALE
Special weather statement, Apr 10, 6:41 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT SUN APR 10 2016

OKZ005-010>012-015-017-110015-
BLAINE OK-MAJOR OK-WOODS OK-DEWEY OK-WOODWARD OK-GARFIELD OK-
641 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE...MAJOR...
SOUTHEASTERN WOODS...NORTHEASTERN DEWEY...SOUTHEASTERN WOODWARD AND
SOUTHWESTERN GARFIELD COUNTIES UNTIL 715 PM CDT...

AT 641 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES SOUTHEAST OF QUINLAN TO NEAR SEILING TO NEAR LONGDALE...
MOVING EAST-NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3660 9871 3633 9850 3628 9786 3609 9850
      3610 9899 3643 9911
TIME...MOT...LOC 2341Z 249DEG 35KT 3640 9899 3615 9887 3614 9852

..SPEG.
Special weather statement, Apr 10, 6:44 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT SUN APR 10 2016

OKZ017-022>024-027-035-110045-
CANADIAN OK-GRADY OK-CADDO OK-BLAINE OK-KIOWA OK-WASHITA OK-
644 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR CANADIAN...NORTHWESTERN GRADY...
CADDO...SOUTHEASTERN BLAINE...NORTHEASTERN KIOWA AND SOUTHEASTERN
WASHITA COUNTIES UNTIL 745 PM CDT...

AT 642 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EAKLY...MOVING
NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS OVER 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3580 9838 3558 9780 3486 9809 3486 9908
TIME...MOT...LOC 2342Z 235DEG 28KT 3531 9849
Special weather statement, Apr 10, 7:20 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT SUN APR 10 2016

OKZ035>038-110115-
COMANCHE OK-TILLMAN OK-KIOWA OK-JACKSON OK-
720 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE...NORTH
CENTRAL TILLMAN...SOUTHEASTERN KIOWA AND EASTERN JACKSON COUNTIES
UNTIL 815 PM CDT...

AT 718 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SNYDER...
MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SNYDER...MOUNTAIN PARK...ROOSEVELT...COOPERTON...TOM STEED RESERVOIR AND
NORTHWESTERN WICHITA MOUNTAINS WILDLIFE REFUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3498 9898 3486 9869 3453 9893 3460 9913
TIME...MOT...LOC 0018Z 204DEG 18KT 3464 9900
Special weather statement, Apr 10, 7:32 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
732 PM CDT SUN APR 10 2016

OKZ018-024-110100-
CANADIAN OK-KINGFISHER OK-
732 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CANADIAN AND
SOUTHEASTERN KINGFISHER COUNTIES UNTIL 800 PM CDT...

AT 730 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CONCHO...
MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3580 9767 3578 9767 3552 9795 3561 9813
      3594 9794
TIME...MOT...LOC 0030Z 213DEG 22KT 3563 9799
Special weather statement, Apr 10, 7:41 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CDT SUN APR 10 2016

OKZ011-012-110115-
MAJOR OK-GARFIELD OK-
741 PM CDT SUN APR 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAJOR AND CENTRAL
GARFIELD COUNTIES UNTIL 815 PM CDT...

AT 739 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR AMES TO NEAR WAUKOMIS...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3652 9789 3654 9748 3621 9788 3622 9827
TIME...MOT...LOC 0039Z 230DEG 35KT 3628 9815 3630 9792

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:12 PM CDTSpecial Weather StatementOUNWichita, Wilbarger48 min
Apr 10, 8:22 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Knox, Wilbarger53 min
Apr 10, 8:35 PM CDTSevere Thunderstorm WarningOUNWichita40 min
Apr 10, 8:45 PM CDTTornado WarningOUNWichita45 min
Apr 10, 9:02 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger43 min
Apr 10, 9:16 PM CDTSevere Thunderstorm WarningOUNClay, Wichita44 min
Apr 10, 9:24 PM CDTTornado WarningOUNClay, Wichita24 min
Apr 10, 9:44 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger46 min
Apr 10, 9:52 PM CDTSevere Thunderstorm WarningOUNHardeman23 min
Apr 10, 10:00 PM CDTSevere Thunderstorm WarningOUNClay45 min
Apr 10, 10:30 PM CDTSevere Thunderstorm WarningOUNClay, Wichita45 min
Apr 10, 11:59 PM CDTSevere Thunderstorm WarningOUNClay46 min
Apr 11, 4:08 AM CDTSpecial Weather StatementOUNBaylor37 min
Apr 11, 4:47 AM CDTSpecial Weather StatementOUNArcher28 min
Apr 11, 5:30 AM CDTSpecial Weather StatementOUNClay30 min
Apr 11, 2:36 PM CDTSevere Thunderstorm WarningOUNArcher, Clay, Wichita39 min
Apr 11, 3:08 PM CDTSevere Thunderstorm WarningOUNArcher, Clay52 min
Apr 11, 3:27 PM CDTTornado WarningOUNClay48 min
Apr 11, 4:58 PM CDTSpecial Weather StatementOUNClay32 min
Apr 11, 5:13 PM CDTSpecial Weather StatementOUNKnox32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.